# SDR SWAA032300

- Difficulty date: October 19, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 35,611 hours, 31,952 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTED SMELL OF ELECTRICAL SMOKE IN CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
